# SDR FDEA201004191250

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC0503502
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP; OTBD HINGE LOCATION NR 2 BORE HAS CRACK INDICATION.  REMOVED CRACK INDICATION IAW CMM 57-44-09.  ACCOMPLISHED HFEC IAW NTW 51-00-17.  ETCHED AND ROTO-PEENED BORE;  CALCULATED AMP-HRS;  CAD PLATED AND ADHESION TESTED BORE IAW BSOPM 20-10-01.  PRIMED BORE IAW CMM 57-44-09.
